Thumbnail
Access Restriction
Open

Author Sinha, Bikas Kumar ♦ Sen, Pranab Kumar
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Admisibility ♦ Convex loss ♦ Cyclic permutations ♦ Mean ♦ Negative factorial moments ♦ Risk ♦ Sufficiency ♦ Unbiased estimation ♦ Variance
Education Level UG and PG
Learning Resource Type Article
Journal Sankhya The Indian Journal of stattistics
Volume Number 51
Issue Number 1
Part B
Page Count 19
Starting Page 83
Ending Page 65